# SDR MASA2011022502017

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 19,198 hours, 14,842 cycles
- System (JASC): 5270 · Door Warning System
- Part: Splice
- Condition: Unknown
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PAX DOOR LATCH CAUTION MESSAGE IN FLT.  MX INSTALLED PROPER SPLICES.
